U.S. doctors online nowAsk doctors free
MI
A 24-year-old female asked:

i'm taking clomid (clomiphene). i'm on day 8 and i've finished taking it a day ago. i've been off my period for 3 days. i'm experiencing cramps. is that normal?

1 doctor answer1 doctor weighed in
Dr. Farida Ghoghawala
Gynecology 52 years experience
Crampspost clomid (clomiphene): This could be an ovulatory pain. Use this as fertile time for effective copulation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 21, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.